Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Having clot and boil like feeling in anus. Taking zoxan, enzoflam, pantodac and xylocaine gel. Alternate treatment?

Dear Doc,

I have had this clot in my ano which has been due to fissure in ano as mentioned by my doctor upon finger examination (no proctoscope used). Due to this there is a boil-like feeling which gets aggravated during Bowel Movements (BM).

Have been on the following medication for 10 days now:
1) tab - zoxan 500mg (twice a day)
2) tab enzoflam (3 times a day)
3) pantodac 40mg (2 times a day)
4) applying xylocaine gel 2% - twice a day
5) sitz bath with kmno4 twice a day.
6) using cremafin for stool softening.

Is there another line of treatment that i could resort to. Operation (big or small procedure) is something that i want to avoid at any cost. I am 32 years old. well built. recently I had a slipped disc - recovered from it almost 90%- slight pain still persists. However, I am not taking any medicine for my slipped disc now.

Look forward to your sincere and earliest reply
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Gastroenterologist 's  Response
Hello! I think you should visit a Gastroenterologist who willeither protoscope or sigmoidoscope to see what is the cause of this all , which can be treated accordingly. Thanks. Keep in touch
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor